# SDR IPXA10560470

- Difficulty date: May 18, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N801710
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MULTIPLE AREAS OF CORROSION ON LONGITUDINAL FLOORBEAM AT LBL 45 BS 1040 TO 1080.  BLENDED MULTIPLE AREAS OF CORROSION ON FLOORBEAM, FOUND FLOORBEAM OUT OF LIMITS REMOVED FLOORBEAM, FABRICATED A NEW FLOORBEAM, LOCATED HOLES, DRILLED THRU HOLES. ALODINED AND PAINTED, INSTALLED NEW FLOORBEAM.
